# SDR SWAA2025022689544

- Difficulty date: January 25, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 40,176 hours, 19,174 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Elongated
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ACCESS PANEL 195CR LOCATED AT RT WING 2025-81556<[01] TOOL USED ULTRASONIC FLAW DETECTOR PN. EPOCH 650; SN. 201036102; DUE DATE 25-OCT-25;[02] TOOL USED: MULTIMETER P/N: FLUKE 87; S/N: 58430097; DUE DATE: 17-JUN-25; HUMIDITY/TEMPERATURE CHART RECORDER P/N: TH8P3; S/N: 19104817 ; DUE DATE: 21-MAR-25.;[03] REPAIRED ACCESS PANEL 195CR LOCATED AT RT WING IAW B737-800 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFF BELOW.;[04] TASK COMPLETED.
